# SDR QXEA200701379

- Difficulty date: July 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 22,406 hours, 32,746 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - WHEN SELECTING NR 1 STANDBY HYDRAULIC PRESSURE ON DURING APPROACH CHECKLIST NR 1 STANDBY HYDRAULIC PRESSURE INDICATED ZERO.  AFTER FLAP SELECTION INDICATOR STILL READ ZERO.  MAIN PRESSURE INDICATED NORMALLY AND NO LIGHTS ILLUMINATED.  ALL COCKPIT BREAKERS NORMAL.  MAINTENANCE INSPECTED AND FOUND CIRCUIT BREAKER 2931 IN THE RIGHT AC CONTRACTOR BOX POPPED.  RESET PER GMM 5-18-0.  C/W SPU OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
